MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32544
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Clinical Endoleak (4843)
Type of Reportable Event Serious Injury
Event or Problem Description
When implanted, the case was challenging and ended up with a type 1a endoleak.The physician explanted the device approximately 3 weeks later.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AS 
MDR Report Key16417258
Report Number3005580113-2023-00027
Device Sequence Number19664947
Product Code MIH
UDI-Device Identifier10827002325446
UDI-Public(01)10827002325446(17)250915(10)AC1118048
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2023
Report Date (Section F) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2025
Device Model NumberG32544
Device Catalogue NumberZFEN-P-2-32-124-R
Device Lot NumberAC1118048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/31/2023
Event Location Hospital
Date Report to Manufacturer02/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2023
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Date Report Sent to FDA02/22/2023